Main Article Content
Abstract
Ahmad et al. (2015) consider a Transmuted Kumaraswamy distribution and study certain properties of their distribution. In the title of their paper they mention characterization of this distribution, but no characterization are presented in their paper. In the present short note, we establish certain characterizations of the Transmuted Kumaraswamy distribution in three directions.
Keywords
transmuted distribution
Kumaraswamy distribution
characterizations
Article Details
Copyright and licensing
Copyright © 2016 Pakistan Journal of Statistics and Operation Research
Creative Commons Attribution 4.0 International (CC BY 4.0)
Reuse is governed by the linked license.
Publication information
How to Cite
Hamedani, D. G. (2016). Remarks on a paper of Ahmad, Ahmad and Ahmed. Pakistan Journal of Statistics and Operation Research, 12(3), 547-550. https://doi.org/10.18187/pjsor.v12i3.1253